MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista medica de Chile · 1997

[Wernicke's encephalopathy as a complication of chronic hemodialysis: report of one case].

Sandoval E, Borja H, Gatica A

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Wernicke encephalopathy, due to the depletion of thiamine, can be a complication of chronic hemodialysis. We report a 43 years old diabetic male in chronic hemodialysis, who two weeks after an infra-condyleal amputation of his left leg, was admitted to the hospital due to an episode of vomiting and abdominal pain lasting 5 days, where confusion and ocular motor signs appeared. Parenteral thiamine administration was started and the confusional state abated. Dialysis can be a predisposing factor for Wernicke encephalopathy and this diagnosis must be considered in confused patients.

Для цитирования: Sandoval E, Borja H, Gatica A. [Wernicke's encephalopathy as a complication of chronic hemodialysis: report of one case].. Revista medica de Chile. 1997.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.